The Open UniversitySkip to content

On kernel density derivative estimation

Jones, M. C. (1994). On kernel density derivative estimation. Communications in Statistics: Theory and Methods, 23(8) pp. 2133–2139.

DOI (Digital Object Identifier) Link:
Google Scholar: Look up in Google Scholar


Estimators of derivatives of a density function based on polynomial multiples of kernels are compared with those based on differentiated kernels.

Item Type: Journal Article
Copyright Holders: 1994 Taylor & Francis
ISSN: 1532-415X
Academic Unit/Department: Mathematics, Computing and Technology > Mathematics and Statistics
Mathematics, Computing and Technology
Item ID: 28240
Depositing User: Sarah Frain
Date Deposited: 19 Apr 2011 09:20
Last Modified: 18 Jan 2016 10:05
Share this page:


Scopus Citations

► Automated document suggestions from open access sources

Actions (login may be required)

Policies | Disclaimer

© The Open University   + 44 (0)870 333 4340